Last week I was RX a combo of hydroquinone and tretinoin for treatment of melasma. I followed the instructions. On the 3rd day of use I was in bed all day for severe vertigo, and stopped the meds. On day 4 my face was dry, patchy, red, and felt like it was on FIRE. I went back to to the doc today (day 5) and was given samples of desonate - which made the pain and irritation SO much worse. I called the doc back right away and they said there was nothing more they could do. Please HELP!
What Can I Do for a Severe Reaction to Retin A?
- 4 years ago
No doctor answers yet
- 1 comment
You might also like...
How long we can use Retinol Complex and Hydroquinone cream? 1 doctor answer
Concerned About HQ, Want to Stop Obagi Nuderm. Is It Ok? (photo) 1 doctor answer
Ask a Doctor
Get personalized answers from board-certified doctors. For free.
Retin-A PicturesBefore & afters from doctors (4)
Photos from the community